ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Miniversal Deformations Of Dialgebras

Fialowski, Alice and Majumdar, Anita (2009) Miniversal Deformations Of Dialgebras. In: Communications in Contemporary Mathematics, 11 (3). pp. 413-432.

[img] PDF
0807.3180v1.pdf - Published Version
Restricted to Registered users only

Download (198Kb) | Request a copy
Official URL: http://www.worldscinet.com/ccm/11/1103/S0219199709...

Abstract

We develop the theory of versal deformations of dialgebras and describe a method for constructing a miniversal deformation of a dialgebra.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific Publishing Company.
Keywords: Dialgebra; cohomology; versal; miniversal; deformation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jan 2010 11:39
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/21660

Actions (login required)

View Item View Item